Models of curves over DVRs

Tim Dokchitser*

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)peer-review

6 Citations (Scopus)
9 Downloads (Pure)


Let C be a smooth projective curve over a discretely valued field K, defined by an affine equation f(x,y)=0. We construct a model of C over the ring of integers of K using a toroidal embedding associated to the Newton polygon of f. We show that under `generic' conditions it is regular with normal crossings, and determine when it is minimal, the global sections of its relative dualising sheaf, and the tame part of the first etale cohomology of C.
Original languageEnglish
Pages (from-to)2519-2574
Number of pages56
JournalDuke Mathematical Journal
Issue number11
Publication statusPublished - 15 Aug 2021


Dive into the research topics of 'Models of curves over DVRs'. Together they form a unique fingerprint.

Cite this